Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had a kidney stone, a stent placed. Severe pain now, incontinent, losing colorless liquid. What to do ?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I had a kidney stone and a stent placed last week and I have been in severe pain ever since, I am home now, This afternoon, I have become incontinent, losing colourless liquid at a steady rate for three hours. What should I do, my GP told me to ring the hospital and the hospital told me to ring my GP .....
Posted Mon, 4 Jun 2012 in Kidney Conditions
Answered by Dr. Pragnesh Vachharajani 51 minutes later

Thanks for posting your query.

Having some pain and discomfort after stent is common and expected as the stone fragments keeps passing. Once the tract is cleared the pain will subside.

Still continuous severe pain needs to be looked for. Again there is no evident reason for incontinence after this kind of procedure and that too after one week.

I think it is better that you talk to your operating surgeon or visit ER.You might require ultrasound to look for the cause.

Take analgesic you are comfortable with, take light diet, drink more of liquids and visit your doctor/ER.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.

Wishing you speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor